# SDR UIEA2015031100177

- Difficulty date: March 11, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,507 hours, 16,151 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 5860040106
- Part serial: AGH80
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENG LOW PRESS TURBINE CASE COOLING VLV INOPERATIVE.  R&R LT ENGINE LPTCCV IAW AMM 75-24-01, ALSO REPLACED LT EEC HARNESS DUE TO DAMAGE FOUND AT P115 CONNECTOR OF P11 HARNESS(YELLOW), PERFORMED TASK AMM 71-00-00 CONF 3 TEST 12 EEC ACTUATORS TEST.  FOUND EEC CHANNELS AND VALVES WORKING OK. MDDR 55473 CLEARED.
